# SDR UALA2012020600724

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 82,219 hours, 13,145 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL PUMP REPLACEMENT.
